MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-50
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2017, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges that yielded suspected discrepant results on a patient.There was no patient information at the time of this report.The customer states that return product is not available for investigation.Date/time collected , test time, ph, method, sample, sample type: (b)(6) 2017, 19:55pm, 20:03, 7.067 i-stat, a , wb/venous and (b)(6) 2017, 20:35pm, 21:3,5 7.32 abl800, b , wb/venous.There are no injuries associated with this event.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 11/03/2017.Retain product was tested and functioning according to specification.Return product was not available.
 
Event or Problem Description
Na.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key6805222
Report Number2245578-2017-00277
Device Sequence Number19209570
Product Code KHP
UDI-Device Identifier10054749002266
UDI-Public(01)10054749002266
Combination Product (Y/N)N
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2017
Device Catalogue Number03P85-50
Device Lot NumberD17086C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer11/03/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1